# SDR ASAA12511380

- Difficulty date: April 10, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 17,543 hours, 5,398 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 1817HH
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Part time: 5,209 hours, 1,917 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RADAR SPIKING FOR FIRST 45 MINUTES OF FLIGHT THEN APPEARED TO WORK NORMAL.  REPLACED WEATHER RADAR TRANSCEIVER PER MM 34-43-41.  OPS CHECKED GOOD PER MM 34-43-00.
